# SDR UHLA2010120400280

- Difficulty date: December 4, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 17,201 hours, 10,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LT SEAT TRACK FLOORBEAM SURFACE AT FR16 TO FR19.  REMOVED AND REPLACED SEAT TRACK FLOORBEAM ON LT SIDE FR17-20 IAW EMB 170 SRM 51-40-02, 51-43-03, AND 51-43-04.
